# SDR CALA2017061901896

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 66,492 hours, 7,805 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 50U66701
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EGT AND N1 EXCEEDANCE ON TAKEOFF.  FOUND AS126 SENSE TUBE CRACKED.  REPLACED THE TUBE IAW FIGURE 604, MM 72-00-00-290-829-N02 FOR 4090 ENGINE N1 WAS AT 105 FOR .4 SECONDS THIS IS IN AREA A IAW E3A NO INSPECTION NEEDED. IAW 72-00-00-290-828-N02, SUBTASK 290-063-N02. COMPLETED HOT SECTION BORESCOPE INSPECTION OF COMBUSTION CHAMBER, FUEL NOZZLES, HPT 1ST-STAGE VANES AND BLADES. HPT 2ND-STAGE BLADES AND 3RD-STAGE BLADES AND VANES.  AT THIS TIME FOUND NO LIMITING DEFECTS. IAW TASK 72-00-00-290-835-N02. TASK 72-00-00-290-836-N02. AND TASK 72-00-00-290-837-N02.
